Doctor insights on:
Tylenol Cause Thrombocytopenia
What causes cyclic Thrombocytopenia in adult male? What is the treatment for it? What's the prognosis
Don't rule out binges:
The official line is it is of unknown cause. But the cases I've seen, the person periodically did something bad that lowered platelets involving too much of a drug of abuse or two little food.
http://www. Ncbi. Nlm. Nih. Gov/pubmed/9395191
immune rejection drugs might help ...Read more
Male 31 with Cyclic Thrombocytopenia, no drug or medicine or infection. What causes Cyclic thrombocytopenia, it can get as a low as 16 and move back up?
You need med monitin:
You may have a condition called Immune thrombocytopenic purpura (ITP). I assume, that you are under the medical supervision of a hematologist or oncologist. We need to know for how long have you known about your low/fluctuating platelet counts?
There are many options of treatment for ITP. This is something your doctor can explain to you. As long as your platelet count remains>50, 000, yr safe. ...Read more
Could taking tylenol (acetaminophen) or tylenol (acetaminophen) 3 cause a 96.62 non african GFR reading?
It normal, and no: Many pathologists, nephrologists, and other physicians are strongly critical of the fad for "estimating glomerular filtration rate" from a spot creatinine. The "african" business is because black people are supposedly more muscular than white people, but serum creatinine actually is a reflection of both muscle mass / fitness and kidney function. If your physician isn't concerned, I wouldn't be. ...Read more
Probably not.: Cats are not likely to do this, unless there is a very extreme allergy that triggers a severe autoimmune reaction, and this is real remote. Cats usually spread toxoplasmosis infection as they pass it in their stool, but this is controlled by the immune system. A cause of low platelets can be snake bite like from a pit viper. ...Read more
No: Assuming you're >12 years old, don't have aids, alcoholism, or other chronic liver disease, you should be okay. For anyone interested in learning everything you wanted to know about tylenol (acetaminophen) overdose, but were afraid to ask, please direct your web browser to: http://www. Tylenolprofessional. Com/assets/overdose_monograph. Pdf. ...Read more
Can tylenol (acetaminophen) make you gain weight? I've lost since I quit taking it, or was it cause it was making me retain fluids?
No weight gain: Unfortunately, doctors often do not address this when prescribing medicine, despite weight gain being very troubling for the many patients. All drugs have side effects, and weight gain is common to many drugs. However, there is no literature to support that tylenol (acetaminophen) has any significant influence on weight. ...Read moreSee 1 more doctor answer
Husband with mild cirrhosis was prescribed 1500mg tylenol every day but fifth of vodka every day. Does tylenol cause damage right away or is it ok?
Avoid vodka instead!: There is no "mild" cirrhosis; all cirrhosis is serious and implies a risk for liver failure and death. Regardless of the cause of the cirrhosis (but if especially if from alcohol), of course he should be avoiding alcohol entirely. Acetaminophen can be liver toxic and is usually avoided in this situation, but is far less dangerous for him than a daily fifth of vodka. Discuss with his doctor. ...Read moreSee 1 more doctor answer
While opening a new Tylenol bottle, my finger touched the inside of the cap a few minutes. Can this cause contamination? Is it safe to take the tablets?
I stopped tylenol (acetaminophen) cause it was making me real nauseous but now I've noticed some of the weird pains I was getting are gone now, any connection?
Pain, which results from the repetitive and chronic use of abortive pain medications for four months or more. Tylenol (acetaminophen) should be used with extreme caution in a patient who presents with liver problems. Tylenol (acetaminophen) is generally well tolerated.
Rec.: ask your prescribing physician for more information. ...Read more
What causes headaches today will be the 9th day in a row non stopping headaches I take asprins and tylenol (acetaminophen) all that good stuff and it only helps for an hour then my headaches start right back up again is it a concerning issue?
Tylenol (acetaminophen) overdose can be associated with drowsiness, changes in level of consciousness or coma, seizures, abdominal pain, nausea and vomiting. Several otc forms of tylenol (acetaminophen) include the combination of tylenol (acetaminophen) with other drugs such as Codeine (tylenol (acetaminophen) (acetaminophen) 3) or a cough suppressant (tylenol (acetaminophen) (acetaminophen) cough and sore throat). These drugs can also make a person drowsy even at low doses.
Tylenol (acetaminophen) od is an emergency! ...Read more